MathSciNet Relay Station
MathSciNet bibliographic data
MR2052447 (2005b:49026) 49J40 (90C33)
Noor, Muhammad Aslam; Noor, Khalida Inayat Self-adaptive projection algorithms for general variational inequalities. Appl. Math. Comput. 151 (2004), no. 3, 659–670.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement